Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
ðóññêèé | english

2013 year

On large deviations in the averaging principle for SDE’s with a ``full dependence’’, revisited // Discrete and Continuous Dynamical Systems ser. B, 2013. V. 18. No. 2. P. 523-549. (doi: 10.3934/dcdsb.2013.18.523) [Scopus Q2][WoS]

Go to publication

Authors: Veretennikov A.


  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2021
About  |  Contacts  |  The old version of this site